Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 2, NWS Cleveland, OH

January 8, 2019Trumbull County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jan 8, 2019, 10:43 AM EST for Trumbull County, Ohio. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 8, 2019, 10:43 AM EST (15:43 UTC)
Expired
Jan 8, 2019, 11:00 AM EST
In force
17 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Trumbull County, OH

The radar

The Pittsburgh radar (KPBZ), 93 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 3.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2019-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2019-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

915 
WUUS51 KCLE 081543
SVRCLE
OHC155-081600-
/O.NEW.KCLE.SV.W.0002.190108T1543Z-190108T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1043 AM EST TUE JAN 8 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Trumbull County in northeastern Ohio...

* Until 1100 AM EST.

* At 1043 AM EST, a severe thunderstorm was located near Sharpsville,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Orangeville, Yankee Lake and Brookfield Center. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4125 8059 4143 8062 4144 8052 4125 8052
TIME...MOT...LOC 1543Z 265DEG 31KT 4135 8051 

HAIL...1.00IN
WIND...60MPH
 
$$

LaPlante
1 follow-up statement
863 
WWUS51 KCLE 081553
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1053 AM EST TUE JAN 8 2019

OHC155-081602-
/O.EXP.KCLE.SV.W.0002.000000T0000Z-190108T1600Z/
Trumbull OH-
1053 AM EST TUE JAN 8 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TRUMBULL COUNTY
WILL EXPIRE AT 1100 AM EST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4125 8059 4143 8062 4144 8052 4125 8052
TIME...MOT...LOC 1552Z 265DEG 31KT 4135 8045 

$$

LaPlante

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 10:35 AM EST, 8 minutes earlier.

Area forecast discussion, Jan 8, 10:35 AM EST, 8 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1035 AM EST Tue Jan 8 2019

.SYNOPSIS...
Low pressure will move through the lower Great Lakes today. A
warm front will move north into the area early today ahead of
the low. A cold front will quickly follow late morning into the
afternoon. Another cold front will drop across the area tonight.
Wednesday the low will deepen as it moves through New england
leaving a trough of low pressure west across the central Great
Lakes. High pressure will build into the area from the west
Thursday and Friday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Area of showers with scattered thunderstorms will continue to
move from Northeast Ohio into Northwest Pennsylvania through the
remainder of the morning. Lots of pea size hail reported this
morning with freezing levels near 5500 feet with the stronger
cells producing hail to penny size. We have had very few reports
of wind thus far which is good given the strong wind field
aloft.

Severe weather threat is not over for the day as we turn our
attention to the potential for severe weather later this
afternoon. Showers with scattered thunderstorms expected to
return as the cold front sweeps east across the area during the
4 to 8 pm time frame. The Storm Prediction Center has the area
in a marginal threat for severe weather as mixed layer CAPE
increases to around 500 J/kg. Forcing for thunderstorms will be
more favorable this afternoon with the cold front and height
falls ahead of the upper trough.

Original...For today, weak low pressure will move east into the
lower lakes. A warm front will lift north into the area
followed quickly bay a cold front. By mid morning this triple
point should be half way across the region with increasing
moisture assent focused across the central and eastern half of
the area. Expect precip to be expanding through the morning with
highest pops east. Forecast soundings actually show weak cape
and will need to put in a small chance of thunder. Tonight a
second cold front goes through. Winds increase this evening and
the first half of the night to 20 to 25 knots or so with gusts
to 30 to 35 knots. Right now, just below advisory criteria. Main
concern would be at least initially along the lakeshore where
winds would be highest. For now, no headlines and will allow for
another model run. For tonight, rain should be ongoing across
far northeast OH and nwrn PA. Could be a few leftover showers
west half at 00Z which will be mixing with/changing to snow.
Models show colder air moving in through the evening east and
expect a transition to snow in nwrn PA 03-04Z time frame.
Guidance surface temps still well above freezing at 06Z but
after 06Z expect snow to eventually begin to accumulate
especially in higher terrain of nern OH and nwrn PA. Will have
roughly 2 to as much as 4 inches in inland nwrn pa by Wednesday
morning. Wednesday looks interesting as snow across the snowbelt
should be ongoing in northwest flow and 850mb temps -14C.
Instability to the lake is still conditional however model
sounding show favored dendrite growth and synoptic moisture to
help things along. Will have categorical pops and 4 inches or so
for the day.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
Lake effect snow will be ongoing in the snow belt region of NW PA
and NE Ohio on Wednesday night into Thursday. Parameters don't look
quite as good as they did with yesterday's model runs with the
inversion over the lake at a marginal 5-6 kft and the short NW
fetch. However, the DGZ will still be fully saturated and the NW
flow will favor upslope areas so will have some light to moderate
accumulations across the snow belt. The biggest piece of uncertainty
for Wednesday night into Thursday will be what sort of Lake Huron
connection develops and moves into the Lake Erie snow belt region. A
300 to 310 layer average fetch typically will get into NW PA, but
some of the thermodynamics aren't great with just some conditional
instability and a marginal inversion height, so NW PA may only get
some extra snow with the added moisture from Lake Huron. However,
even the slightest of improvements in the profile could allow for
more than just a little extra snow, so something to bear watching.

Elsewhere, arctic high pressure will be building into the region and
western, non-snow belt areas will be dry throughout the period. As
the high creeps in on Thursday, dry, continental air will move into
the region and erode the lake effect from west to east, with only
some residual lake effect snow showers expected in NW PA by Friday.
For the first time in a long time, temperatures will be below normal
for the period with highs in the upper 20s to near 30 and lows in
the teens and low 20s, colder where the snowpack develops.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Arctic high pressure over the region will quickly depart for the
weekend as a new low pressure system enters from the southwest. The
shortwave trough supporting this low drops south of the area so the
low may only skirt by the forecast area to the southeast on Saturday
into Sunday. Will just leave generic 30-40 percent pops for Saturday
and Saturday night with the passing low with some residual rain
plausible on Sunday morning. For Sunday and Monday, an upper ridge
builds into the region and high pressure returns, allow for a dry
start to the beginning of next week. Temperatures through the period
appear to rebound to normal or even back above normal as the surface
low on Saturday ushers in some warmer air.

&&

.AVIATION /12Z Tuesday THROUGH Saturday/...
Stratus with holes continues to yield a mix of mix of MVFR and
VFR across the region. Expect MVFR conditions to become more
widespread as a cold front moves into the area from the west
and a warm front from the south this morning. Radar shows
showers developing across the region with a thunderstorm moving
into Hancock county. Expect precip to expand through the morning
with the best chance in the afternoon across the east half of
the area. Winds will increase from the wsw Tuesday to around 20
knots with gusts in the 30s. Overnight drier air moves in from
the west although expect rain to continue through the evening in
the snowbelt with rain changing to snow through the evening
hours.

OUTLOOK...Non-VFR possible Wednesday through Thursday
especially across NE OH/NW PA in snow showers.

&&

.MARINE...
An active week continues on Lake Erie. Improving conditions on the
lake will allow for the current small craft advisory to be canceled
before 7 AM. This brief reprieve in strong winds this morning and
afternoon will allow for a short period without a small craft
advisory. A cold front will move across the lake tonight and winds
will increase ahead of and immediately behind the frontal passage
with sustained westerly winds up to 30 knots possible. Winds will
relax a bit to 20 to 25 knots and shift to the northwest for
Wednesday and this flow will persist through at least Thursday
night. Waves will also be on the increase and waves 5 to 9 feet or
greater can be expected off northeast Ohio, NW PA, and western NY.
With all of this in mind, have issued a small craft advisory through
Wednesday night, but this will need to be extended in time with the
nearshore forecast.

Arctic high pressure will build into the Great Lakes region on
Thursday and settle over the eastern Great Lakes on Friday, finally
allowing for rough conditions to subside on the lake. Low pressure
over the southern United States will move northeast towards the Ohio
Valley for Saturday, but at this point, will probably stay far
enough away from the lake to have too much impact.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 PM this afternoon to 7 AM EST
     Thursday for LEZ142>149.

&&

SYNOPSIS...TK
NEAR TERM...KEC/TK
SHORT TERM...Sefcovic
LONG TERM...Sefcovic
AVIATION...TK
MARINE...Sefcovic
Hazardous weather outlook, Jan 8, 5:56 AM EST, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
556 AM EST Tue Jan 8 2019

OHZ003-006>008-017-018-027-028-036-037-091100-
Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-Crawford-Marion-
Morrow-
556 AM EST Tue Jan 8 2019

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

West winds could gust to 35 to 40 MPH late this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ009>014-019>023-029>033-038-047-089-091100-
Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-
Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-Holmes-
Knox-Ashtabula Lakeshore-
556 AM EST Tue Jan 8 2019

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and tonight.

A few thunderstorms could develop this afternoon as mild, unstable
air moves north into the area. There is a chance that a few storms
could approach severe limits with gusty winds the most likely threat.

In addition, west winds could gust to 35 to 40 MPH this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001>003-091100-
Northern Erie-Southern Erie-Crawford-
556 AM EST Tue Jan 8 2019

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

West winds could gust to 35 to 40 MPH this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Accumulating snow is expected Wednesday into Thursday and may be
enough to require an advisory or warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-091100-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
556 AM EST Tue Jan 8 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Winds will briefly approach Gale Force this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jan 8, 7:19 AM EST, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Cleveland OH
719 AM EST TUE JAN 8 2019

OHZ018-027-028-081300-
Crawford-Seneca-Wyandot-
719 AM EST TUE JAN 8 2019

...A STRONG THUNDERSTORM WILL AFFECT SENECA...WYANDOT AND CRAWFORD
COUNTIES...

At 717 AM EST, a strong thunderstorm was located 7 miles south of
New Riegel, or 8 miles north of Upper Sandusky, moving east at 45
mph. Winds in excess of 40 mph are possible with this storm.
Thunderstorms will also impact Tiffin, Fostoria, Bucyrus, Upper
Sandusky, Galion, Crestline, Green Springs, Nevada and Bettsville.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Cleveland.

LAT...LON 4090 8351 4091 8348 4099 8346 4100 8342
      4125 8342 4125 8284 4101 8283 4100 8282
      4099 8273 4071 8273 4069 8343 4070 8344
      4071 8349 4081 8350 4082 8352
TIME...MOT...LOC 1217Z 260DEG 54KT 4095 8332

Jamison
Special weather statement, Jan 8, 7:57 AM EST, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Cleveland OH
757 AM EST TUE JAN 8 2019

OHZ010-019-030-081400-
Huron-Lorain-Ashland-
757 AM EST TUE JAN 8 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HURON...NORTHWESTERN
ASHLAND AND LORAIN COUNTIES...

At 756 AM EST, radar indicated strong thunderstorms were located
along a line extending from near Norwalk to near Willard. Movement
was east at 50 mph.

Wind gusts up to 45 mph and pea size hail are possible with these
storms.

Locations impacted include...
Elyria, Norwalk, Strongsville, North Ridgeville, Grafton, Willard,
Wellington, New London, Plymouth, Wakeman, Eaton, Oberlin, Lagrange,
Penfield, Pittsfield, Greenwich, North Fairfield, Kipton, Rochester
and Nova.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4100 8283 4101 8284 4123 8262 4129 8241
      4128 8235 4130 8234 4140 8197 4135 8197
      4135 8187 4127 8188 4127 8197 4119 8198
      4120 8207 4114 8208 4114 8217 4106 8218
      4099 8243
TIME...MOT...LOC 1256Z 248DEG 42KT 4118 8259 4110 8266

PS
Local storm report, Jan 8, 8:31 AM EST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
831 AM EST TUE JAN 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     HAIL             3 NW NEW LONDON         41.11N 82.45W
01/08/2019  E0.75 INCH       HURON              OH   TRAINED SPOTTER

            HAIL UP TO PENNY SIZE MIXED WITH PEA SIZE HAIL COVERING
            THE GROUND.

&&

CLARK
Special weather statement, Jan 8, 8:53 AM EST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Cleveland OH
853 AM EST TUE JAN 8 2019

OHZ010-011-020-021-081445-
Summit-Medina-Lorain-Cuyahoga-
853 AM EST TUE JAN 8 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUYAHOGA...NORTHEASTERN
MEDINA...NORTHERN SUMMIT AND EAST CENTRAL LORAIN COUNTIES...

At 852 AM EST, radar indicated strong thunderstorms were located
along a line extending from near Strongsville to Brunswick to near
Chippewa Lake. Movement was northeast at 45 mph. Winds in excess of
30 mph and pea size hail are possible with these storms.

LAT...LON 4157 8148 4156 8139 4145 8139 4144 8137
      4142 8137 4142 8139 4134 8139 4119 8156
      4114 8203 4119 8196 4141 8197 4163 8149
TIME...MOT...LOC 1352Z 245DEG 42KT 4139 8185 4124 8184 4112 8198

Jamison
Special weather statement, Jan 8, 9:50 AM EST, 53 minutes before
Special Weather Statement
National Weather Service Cleveland OH
950 AM EST TUE JAN 8 2019

OHZ013-014-022-023-081515-
Geauga-Portage-Trumbull-Ashtabula Inland-
950 AM EST TUE JAN 8 2019

...A STRONG THUNDERSTORM WILL AFFECT TRUMBULL...NORTHEASTERN
PORTAGE...GEAUGA AND SOUTHERN ASHTABULA COUNTIES...

At 948 AM EST, a strong thunderstorm was located near Streetsboro, or
10 miles northwest of Ravenna, moving east at 35 mph. Additional
showers with gusty winds were located farther north just east of
Chardon.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Warren, Chardon, Niles, Hubbard, Cortland, Newton Falls, Lordstown,
Middlefield, Garrettsville, Kinsman, North Bloomfield, Orwell,
Burton, Andover, Mantua, West Farmington, Vienna Center,
Bristolville, Leavittsburg and Girard.

LAT...LON 4116 8052 4120 8125 4164 8126 4164 8111
      4165 8110 4166 8101 4167 8052
TIME...MOT...LOC 1448Z 266DEG 31KT 4129 8135

LaPlante
Special weather statement, Jan 8, 10:16 AM EST, 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1016 AM EST TUE JAN 8 2019

OHZ023-081545-
Trumbull-
1016 AM EST TUE JAN 8 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN TRUMBULL COUNTY...

At 1015 AM EST, a strong thunderstorm was located over Bristolville,
or 7 miles north of Warren, moving east at 40 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Warren, Cortland, Kinsman, North Bloomfield, Bristolville,
Leavittsburg, Vienna Center, Mecca, Johnston, Orangeville, Yankee
Lake, Champion Heights and Howland Center.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4124 8092 4150 8092 4150 8052 4127 8052
TIME...MOT...LOC 1515Z 259DEG 34KT 4135 8084

PS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 3:50 AM ESTSmall Craft AdvisoryCLE66 hr
Jan 8, 7:19 AM ESTSpecial Weather StatementCLECrawford, Seneca, Wyandot41 min
Jan 8, 7:57 AM ESTSpecial Weather StatementCLEHuron63 min
Jan 8, 8:21 AM ESTSevere Thunderstorm WarningCLELorain, Medina39 min
Jan 8, 8:53 AM ESTSpecial Weather StatementCLECuyahoga52 min
Jan 8, 9:50 AM ESTSpecial Weather StatementCLEGeauga, Trumbull25 min
Jan 8, 10:16 AM ESTSpecial Weather StatementCLETrumbull29 min
Jan 8, 2:05 PM ESTSpecial Weather StatementCLECrawford, Erie, Hancock, Huron, Lucas, Marion and 5 more40 min
Jan 8, 2:46 PM ESTSpecial Weather StatementCLEAshland, Crawford, Cuyahoga, Erie, Holmes, Huron and 8 more74 min
Jan 8, 2:48 PM ESTSevere Thunderstorm WarningCLEErie, Huron, Sandusky, Seneca30 min
Jan 8, 3:22 PM ESTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina38 min
Jan 8, 3:27 PM ESTSevere Thunderstorm WarningCLEPortage, Summit19 min
Jan 8, 3:34 PM ESTWinter Storm WarningCLEGeauga51 hr
Jan 8, 3:34 PM ESTWinter Weather AdvisoryCLEAshtabula, Cuyahoga, Geauga, Lorain, Medina, Portage and 2 more51 hr
Jan 8, 3:37 PM ESTSevere Thunderstorm WarningCLEGeauga, Lake38 min
Jan 8, 3:39 PM ESTSevere Thunderstorm WarningCLEPortage, Trumbull51 min
Jan 8, 3:44 PM ESTSevere Thunderstorm WarningCLECuyahoga, Medina, Summit43 min
Jan 8, 5:10 PM ESTSpecial Weather StatementCLECuyahoga, Erie, Huron, Lorain50 min
Jan 8, 6:01 PM ESTSpecial Weather StatementCLEAshtabula, Cuyahoga, Geauga, Lake, Medina, Portage and 2 more44 min
Jan 8, 6:57 PM ESTSpecial Weather StatementCLEAshtabula, Geauga, Mahoning, Portage, Trumbull63 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.